IDEAS home Printed from
   My bibliography  Save this article

An axiomatization of the modified Banzhaf Coleman index


  • M. J. Albizuri

    () (Department of Applied Economics IV, Facultad de Ciencias Económicas y Empresariales, University of the Basque Country, Avenida de Lehendakari Agirre, 83, 48015 Bilbao, Spain Final version: June 2001)


In this paper we provide a characterization for the modified Banzhaf-Coleman indexes by employing some amalgamation axioms as Lehrer (1988) did for the Banzhaf-Coleman indexes.

Suggested Citation

  • M. J. Albizuri, 2001. "An axiomatization of the modified Banzhaf Coleman index," International Journal of Game Theory, Springer;Game Theory Society, vol. 30(2), pages 167-176.
  • Handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:167-176

    Download full text from publisher

    File URL:
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Sylvain Béal & Amandine Ghintran & Eric Rémila & Philippe Solal, 2015. "The sequential equal surplus division for rooted forest games and an application to sharing a river with bifurcations," Theory and Decision, Springer, vol. 79(2), pages 251-283, September.
    2. Nicolas G. Andjiga & Sébastien Courtin, 2015. "Coalition configurations and share functions," Post-Print hal-00914883, HAL.
    3. Barua, Rana & Chakravarty, Satya R. & Roy, Sonali, 2006. "On the Coleman indices of voting power," European Journal of Operational Research, Elsevier, vol. 171(1), pages 273-289, May.
    4. Béal, Sylvain & Rémila, Eric & Solal, Philippe, 2012. "The sequential equal surplus division for sharing a river," MPRA Paper 37346, University Library of Munich, Germany.
    5. repec:spr:topjnl:v:25:y:2017:i:3:d:10.1007_s11750-017-0446-3 is not listed on IDEAS
    6. repec:spr:grdene:v:27:y:2018:i:1:d:10.1007_s10726-017-9546-6 is not listed on IDEAS
    7. Alonso-Meijide, J.M. & Bilbao, J.M. & Casas-Méndez, B. & Fernández, J.R., 2009. "Weighted multiple majority games with unions: Generating functions and applications to the European Union," European Journal of Operational Research, Elsevier, vol. 198(2), pages 530-544, October.
    8. repec:spr:grdene:v:21:y:2012:i:5:d:10.1007_s10726-011-9239-5 is not listed on IDEAS


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:167-176. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.